RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 265–268 (Mi mz420)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Additive $D$-Stability of Matrices on the Basis of the Kharitonov Criterion

I. M. Romanishina, L. A. Sinitskiib

a G. V. Karpenko Physical-Mechanical Institute of the National Academy of Sciences of Ukraine
b Ivan Franko National University of L'viv

Abstract: On the basis of the Kharitonov theorem, sufficient conditions on an $(n\times n)$ matrix $A$ are presented for the matrix $A-\operatorname {diag}(d_1,d_2,…,d_n)$ to be stable for arbitrary $d_i\ge 0$, $i=\overline {1,n}$.

DOI: https://doi.org/10.4213/mzm420

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 237–240

Bibliographic databases:

UDC: 517.9
Received: 15.06.2001

Citation: I. M. Romanishin, L. A. Sinitskii, “On the Additive $D$-Stability of Matrices on the Basis of the Kharitonov Criterion”, Mat. Zametki, 72:2 (2002), 265–268; Math. Notes, 72:2 (2002), 237–240

Citation in format AMSBIB
\Bibitem{RomSin02}
\by I.~M.~Romanishin, L.~A.~Sinitskii
\paper On the Additive $D$-Stability of Matrices on the Basis of the Kharitonov Criterion
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 265--268
\mathnet{http://mi.mathnet.ru/mz420}
\crossref{https://doi.org/10.4213/mzm420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942551}
\zmath{https://zbmath.org/?q=an:1030.15019}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 237--240
\crossref{https://doi.org/10.1023/A:1019854129471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513947}


Linking options:
  • http://mi.mathnet.ru/eng/mz420
  • https://doi.org/10.4213/mzm420
  • http://mi.mathnet.ru/eng/mz/v72/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kosov, “About a class of systems preserving the stability property at negative feedbacks”, Autom. Remote Control, 69:5 (2008), 764–773  mathnet  crossref  mathscinet  zmath  isi
    2. J. Appl. Industr. Math., 4:2 (2010), 200–212  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:127
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020